# SDR DALA2025111808403

- Difficulty date: November 18, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N813DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31925
- Aircraft time: 38,447 hours, 15,091 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Threshold
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G1 THRESHOLD CORROSION AND GOUGED. REPLACED THRESHOLD REF B737 AMM 25-11-04.
